# SDR DL76L020397

- Difficulty date: March 30, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 22,196 hours, 3,558 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 849704
- Part serial: 503
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CONFIG LIGHT AND WARNING HORN WOULD NOT SILENCE.  DIVERTED TO LGW.  PSEU FAILED.  REPLACED AND CHECKS GOOD.
